# SDR ASAA2014031907250

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 1,140 hours, 366 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ZONE TEMP LIGHT ON MASTER CAUTION RECALL.  LIGHT EXTINGUISHES WHEN MASTER CAUTION SYS IS RESET.  ACFT GROUNDED.  NO HISTORY.  PERFORMED FIM TASK 21-62, TASK 842. NO CURRENT FAULTS, SYSTEM BITES AND RUNS NORMAL. GROUND VERIFICATION SUCCESSFUL.
